# SDR YYFA20130510001

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,649 hours, 40,268 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RT PACK WOULD OVERHEAT AND CYCLE THROUGH THE AUTO SHUTDOWN, NORMAL OPS IN MANUAL MODE.  PERFORMED OPS CHECK OF RT PACK TEMP CONTROL-NO DEFECTS NOTED ON GROUND DURING MANUAL OR AUTO OPERATION AMM 21-60-00.  DURING FLIGHT AUTOPILOT NR 1 AND NR 2 INOP.  PERFORMED RTS ON SYS.  NO FAULTS NOTED. OPS CHECKS GOOD ON GROUND MM 22-1000. DURING CRUISE FLIGHT SLATS EXTENDED, FLAPS LL 270 KNOTS THE SPOILER DEPLOYED MESSAGE ON. SPOILER HANDLE VERIFIED STOWED AND A VISUAL INSPECTION VERIFIED SPOILERS IN THE STOWED POSITION.  FOUND CAPTIANS A/P DISCONNECT SWITCH ON YOKE STUCK.  UNSTUCK SWITCH CLEANED WITH CONTACT CLEANER.  RAN RTS ON LAND 2 SIDES NO FAULTS NOTED SYS OPS CHECKS GOOD SWITCH OPERATES WITH NO STICKING, MM 22-10-00.
